# SDR QXEA200700327

- Difficulty date: February 23, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 19,331 hours, 28,146 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND UPPER LEFT LEADING EDGE BRACKET AT YW 137.0 IS CRACKED.  REPAIRED IAW SRM 51-40-00 AND 51-40-11.
